On the Computation of Spectra in Free Probability

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)451-471
JournalJournal of Functional Analysis
Volume183
Issue number2
DOIs
Publication statusPublished - 2001

Cite this

On the Computation of Spectra in Free Probability. / Lehner, Franz.

In: Journal of Functional Analysis, Vol. 183, No. 2, 2001, p. 451-471.

Research output: Contribution to journalArticleResearchpeer-review

@article{21642ab0dd2e43ab83a0b389a4862102,
title = "On the Computation of Spectra in Free Probability",
author = "Franz Lehner",
year = "2001",
doi = "10.1006/jfan.2001.3748",
language = "English",
volume = "183",
pages = "451--471",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press",
number = "2",

}

TY - JOUR

T1 - On the Computation of Spectra in Free Probability

AU - Lehner, Franz

PY - 2001

Y1 - 2001

UR - http://front.math.ucdavis.edu/math.OA/0008084

U2 - 10.1006/jfan.2001.3748

DO - 10.1006/jfan.2001.3748

M3 - Article

VL - 183

SP - 451

EP - 471

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 2

ER -